# SDR AALA20040062

- Difficulty date: January 8, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- System (JASC): 5248 · Tail Cone Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  TAIL CONE FAILED TO DEPLOY WHILE ACCOMPLISHING SPECIAL ITEMS CARD 5918, TAIL CONE JETTISON SYSTEM INSPECTION AND OPERATIONS CHECK.  LUBED RELEASE MECHANISM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
